MathSciNet Relay Station
MathSciNet bibliographic data
MR1262564 34B15
Brykalov, S. A. A second-order nonlinear problem with two-point and integral boundary conditions. This paper also appears in Georgian Math. J. 1 (1994), no. 3, 243–249. Proc. Georgian Acad. Sci. Math. 1 (1993), no. 3, 273–279.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement